# SDR SWAA2025121233205

- Difficulty date: November 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP FLOOR SUPPORT LOCATED BETWEEN BS 787 - 794.3,  RBL 20, WL 156 IN THE AFT CARGO BAY.   TASK CARD WAS DUPLICATED; FOR RESOLUTION SEE TTG8Q018SGUS.
